Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2017, Article ID 4792324, 11 pages
https://doi.org/10.1155/2017/4792324
Research Article

Two-Dimensional River Flow Patterns Observed with a Pair of UHF Radar System

Electronic Information School, Wuhan University, Wuhan 430072, China

Correspondence should be addressed to Yidong Hou; nc.ude.uhw@gnodiyuoh

Received 7 November 2016; Revised 15 March 2017; Accepted 30 March 2017; Published 20 April 2017

Academic Editor: Diego Masotti

Copyright © 2017 Yidong Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yidong Hou, Biyang Wen, Yonghuai Yang, Jing Yang, and Caijun Wang, “Two-Dimensional River Flow Patterns Observed with a Pair of UHF Radar System,” International Journal of Antennas and Propagation, vol. 2017, Article ID 4792324, 11 pages, 2017. https://doi.org/10.1155/2017/4792324.